# SDR FDEA202509111688

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 46,996 hours, 20,024 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR COURIER SEAT TRACK BTW STA 345-377 RBL 13 HAS CORROSION REMOVED SEAT TRACK SECTION OUT OF LIMMITS AT GALLEY FLOOR COURIER STA 345 TO 377,   RBL 13 IAW B-757 SRM 51-40-02-0G; TRIMMED, LOCATED, DRILLED AND INSTALLED NEW SEAT   TRACK REPLACEMENT SECTION IAW B757 SRM 51-40-05-0G, SRM 51-40-08-0G, SRM 51-40-02-0G   AND VENTURA AEROSPACE DWG# 3504 REV.- WITH FEDEX E.A.#: F-5310-T0384863 P1 FOR   MATERIAL SUBSTITUTION
